# SDR 05FDEA00120

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 410 DRILL START NOTED IN SKIN AT L-BAND ANTENNA NR 1 AT BS 410: AT   FWD END LT MOUNT HOLE.  DAMAGE ON SKIN AT FWD LT BAND ANTENNA MOUNT HOLE FOUND TO BE OUL.. CUT OUT   DAMAGE , FABRICATED PART, ALODINED, PRIMED AND INSTALLED IAW SRM 53-10-1, 53-30-3
